# SDR AALA201612159001

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,803 hours, 4,393 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00654
- Part serial: G33168
- Condition: Failed
- Location: Fuel System
- Part time: 9,173 hours, 1,422 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. TRIM TANK INLET VALVE FAILED OPEN. MAINTENANCE REPLACED TRIM TANK INLET VALVE ACTUATOR PER AMM 28-27-42.
